# SDR A6WA200540278

- Difficulty date: August 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 6,161 hours, 5,321 cycles
- Engine: Ge CF343B1
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 75065916
- Condition: Unsecure
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, STRONG SMELL OF SMOKE IN COCKPIT AND CABIN.  NO VISUAL SMOKE, PACK TEMP NORMAL. (AIR RETURN)  DURING TAXI PACK NR 2 HI TEMP INDICATION.  INSPECTED AFT EQUIPMENT BAY AREA AND FOUND RT PACK ACM TEMP SWITCH HANGING FROM CONNECTOR PLUG.  NO NOTICE OF OIL OR OTHER CONTAMINANTS.  SECURED PLUG, RAN ENGINES WITH RT PACK (OFF) AND LT PACK OPERATING, NO ODOR OR VISUAL SMOKE NOTED.  (K)
